Translator Disclaimer
June 2019 Angehrn–Siu type effective basepoint freeness for quasi-log canonical pairs
Haidong Liu
Kyoto J. Math. 59(2): 455-470 (June 2019). DOI: 10.1215/21562261-2019-0014

Abstract

We prove Angehrn–Siu type effective freeness and effective point separation for quasi-log canonical pairs. As a natural consequence, we obtain that these two results hold for semi-log canonical pairs. One of the main ingredients of our proof is inversion of adjunction for quasi-log canonical pairs, which is established in this paper.

Citation

Download Citation

Haidong Liu. "Angehrn–Siu type effective basepoint freeness for quasi-log canonical pairs." Kyoto J. Math. 59 (2) 455 - 470, June 2019. https://doi.org/10.1215/21562261-2019-0014

Information

Received: 12 October 2016; Revised: 1 April 2017; Accepted: 3 April 2017; Published: June 2019
First available in Project Euclid: 7 May 2019

zbMATH: 07080113
MathSciNet: MR3960302
Digital Object Identifier: 10.1215/21562261-2019-0014

Subjects:
Primary: 14E05
Secondary: 14E30

Rights: Copyright © 2019 Kyoto University

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.59 • No. 2 • June 2019
Back to Top